# SDR GLBA2002156

- Difficulty date: October 2, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N228GL
- Make and model: Beech 1900D
- Aircraft serial: UE228
- Aircraft time: 14,357 hours, 17,749 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Knee
- Part number: 114810000656
- Part serial: GLA966
- Condition: Broken
- Location: Lt Mlg
- Part time: 14,645 hours, 17,669 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR TORQUE KNEE BROKE ON ROLL-OUT, REPLACED MAIN GEAR
